# SDR 04FDEA01365

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE), LOWER MOUNTING SPOTFACE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402 TO 407 FIG 1.  ORIGINAL THICKNESS OF LUG: 0.459, MATERIAL REMOVED: 0.004, REMAINING THICKNESS OF LUG: 0.455 WITHIN LIMIT AS PER DRAWING ARC0502.
